# SDR C77A20131127009

- Difficulty date: November 24, 2013
- Submitted: November 28, 2013
- Operation: Air carrier
- Aircraft: N619CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000213
- Aircraft time: 15,844 hours, 9,097 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Part time: 15,844 hours, 9,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL STAB SKIN AT UPPER HOIST ATTACH POINT CRACKED AT REAR SPAR & RIB 12.  PERFORMED INTERIM REPAIR ON RT VERTICAL STAB SKIN UNTIL B 4 CHECK.  CUT OUT CRACK & INSTALLED DOUBLER IAW SRM 51-41-00 ON WORK ORDER 738778-318 IAW EMBRAER ETD 2013-170-058596 & COMPASS EA E175-55-057 REV IR WORK ORDER 883041.
